MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient identifier: (b)(6).Age at time of event: patient was 68 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that the patient expired due to unknown etiology.On (b)(6) 2021, the patient underwent treatment with three eluvia drug eluting stents as a part of a clinical study.The target lesion was located in the right proximal superficial femoral artery (sfa), mid sfa, distal sfa and right proximal popliteal artery.The target lesion had a proximal reference vessel diameter of 5.1 mm and distal reference vessel diameter of 4.6 mm.The target lesion was 90 percent stenosed and 300 mm in length, and was classified as tasc ii c lesion.Treatment of the target lesion was performed by placement of three eluvia drug eluting stents of 6.0 mm x 120 mm, 6 mm x 100 mm, and 6 mm x 80 mm.Following stent placement, post dilation of the target lesion was performed with 5 mm x 200 mm and 5 mm x 80 mm mustang pta balloon.The final residual stenosis was noted to be zero percent, and there were no reported adverse consequences to the patient.The following day, the patient was discharged with aspirin.On (b)(6) 2022, while attempting to schedule a 6-month follow-up appointment, the study site was informed by the patient's family member that the patient had expired at some point following (b)(6) 2021.The exact date of death was unknown.No information was provided regarding the patient's cause of death, the relationship to covid-19, or the relationship to the eluvia stents and the index procedure.It was unknown whether an autopsy was performed.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16018715
Report Number2124215-2022-51847
Device Sequence Number14917543
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027040255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient RaceBlack Or African American